# SDR CA081217008

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206020113215A
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORE ASSEMBLY 206-020-113-215A BONDED IN VERTICAL FINS ASSEMBLIES 206-020-113-233 FOUND WITH VOIDS IN THE ADHESIVE AT THE LOWER PORTION OF THE FIN NEAR THE TAILROTOR SKID ATTACHMENT POINT.
